# SDR 97UAL900860

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582240
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHTING IN RIGHT SIDE OF CABIN ROWS 21 TO 29 COMES ON INTERMITTENTLY.  *S/D*  THE CAUSE OF THE INTERMITTENT EEL WAS FOUND TO BE A BAD BATTERY ASSEMBLY.  UAL CORRECTED THE PROBLEM BY REPLACING THE BATTERY ASSEMBLY WITH AN OVERHAULED, RECHARGED UNIT.  NO PROBLEMS HAVE OCCURED SINCE THE REPLACEMENT, SYSTEM OPERATES NORMALLY.
